Reachable Set Estimation for Discrete-Time Singular Systems

Full text for this resource is not available from the Research Repository.

Li, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zhang, C (2017) Reachable Set Estimation for Discrete-Time Singular Systems. Asian Journal of Control, 19 (5). 1862 - 1870. ISSN 1561-8625

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35408
DOI https://doi.org/10.1002/asjc.1484
Official URL http://onlinelibrary.wiley.com/wol1/doi/10.1002/as...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords linear matrix inequality; control; inequalities; time-varying delay; time delays; Lyapunov method
Citations in Scopus 26 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login